But recently it has made me feel so sick that I start to shake before I take it, I know that sounds ridiculous!! but I just can't take anymore and have now missed 3 weeks I'm going to see my new consultant on Monday so hopefully she will have some advice. I just wondered if anybody had any other ideas I take the folic acid but that does not seem to help, This is the first time I've asked anything on this site although I read other fellow sufferers comments regularly.
I have been taking Mtx for about 4 years I'm taking 2... - NRAS
Not what you're looking for?
You may also like...
Silly question I guess. I'm having a rest from MTX AND INFLIXIMUB due to vomiting and blisters...I had been on MTX for about five years...d
Do others who are on it and have been on it a while, still have vomiting days? I'm due at hosp on Thursday...
was suggested i try sulfasine aswell ,anybody any comments on taking both ,side affects etc ?
Just come back from a lovely holiday in Tenerife with my hubby, daughter, son in law and two grandchildren...
- Help I have to stop MTX and I'm scared
- How long until you notice an improvement on MTX? I have been counting down the weeks since I started MTX...I hope it works soon.
- About 10 days ago I was advised to take a break from hydroxychloroquine as I was having issues with my eyes.
- 15 weeks on mtx and dare I say it, but I think I'm improving!
- I have had RA for about a year now Thyroid Cancer dignosis